MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240020060
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on analysis completed on 23jan2026.The returned device evaluation revealed the coil was broken.This 2x6 embold? fibered device was selected for use during a splenic artery embolization procedure.During the procedure, after the first coil was deployed, they selected another vessel to embolize and requested this 2x6 embold.As they were advancing the coil and had removed the introducer sheath, the coil was only able to advance 80% through the microcatheter.The coil was resheathed and attempted again; however, the same issue was observed.The coil was pulled back to reload into the sheath; however, the same resistance was noted.It was then decided to pull the coil out of the microcatheter, but it was noticed that the coil was not attached to the pusher wire.It was then observed via fluoroscopy of the original introducer sheath that the coil was still stuck in the introducer sheath.At that point they decided to use a nester coil.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this embold fibered coil delivery system was received with the perforations intact and another delivery sheath with the coil inside.The returned device was examined microscopically to reveal a coil break at the coupler.Second delivery sheath had a stretched coil with dried blood.

Brand Name
EMBOLD? FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24251417
Report Number2124215-2026-06170
Device Sequence Number15867470
Product Code KRD
UDI-Device Identifier08714729983538
UDI-Public(01)08714729983538(17)281112(10)37948023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240020060
Device Catalogue NumberM001394240020060
Device Lot Number0037948023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown